# SDR USAA990563

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 708.5-709.5
- Part time: 38,169 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK, FOUND 1 INCH CRACK IN LONGITUDINAL FLOORBEAM AT BS 708.5 AND BS 709.5.  INSTALLED DOUBLER AND FILLER PER SRM 511-70-13.  (M)
